# SDR AALA201903229005

- Difficulty date: March 20, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A321-231
- Aircraft serial: 7310
- Aircraft time: 7,373 hours, 2,797 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L4 DOOR EMERGENCY CYLINDER PRESSURE WAS LOW, 800PSI AT 50 DEGREES F.  SERVICED THE L4 DOOR EMERGENCY CYLINDER PRESSURE IAW AMM 52-10-00.
